# SDR C2XA01CL238

- Difficulty date: December 6, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9911029
- Condition: Seized
- Location: Fuselage
- Part time: 4,382 hours, 2,971 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3222 THE CREW REPORTED SMOKE IN THE CABIN WITH #2 PACK ON OPERATED OFF THE APU BLEED.MAINTENANCE INSPECTED AND REPLACED THE #2 PACK ACM.OPERATIONAL CHECKS WERE GOOD.
